# SDR SWAA2023120121565

- Difficulty date: November 15, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 33,689 hours, 15,925 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOMERANG ANGLE ON R/H A/C BAY DOOR 192CR IS MISSING RUB STRIP<[01] REMOVED AND REPLACED DOUBLER ON R/H A/C BAY DOOR 192CR PER SOPM 20-50-01 AND AIPC 52-48-11-05. TOOL USED ID: ATS597 DUE: 10/2024;[02] REMOVED AND REPLACED DOUBLER ON R/H A/C BAY DOOR 192CR PER SOPM 20-50-01; SRM 51-40-02-0G-0 AND AIPC 52-48-11-05. TOOL USED ID: ATS597 DUE: 10/2024;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
